# SDR ASAA2023020441864

- Difficulty date: February 4, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 25,724 hours, 7,875 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INLET INSP #1 ENGINE TC 78472000 FRONT SPINNER CONE MISSING MORE THAN 50% OF SPIRAL MARKING. GROUNDED - YES. REMOVED AND REPLACED SPINNER CONE IAW B737-900 AMM 72-21-01.
